Geometry & Topology

Standard versus reduced genus-one Gromov–Witten invariants

Aleksey Zinger

Full-text: Open access

Abstract

We give an explicit formula for the difference between the standard and reduced genus-one Gromov–Witten invariants. Combined with previous work on geometric properties of the latter, this paper makes it possible to compute the standard genus-one GW-invariants of complete intersections. In particular, we obtain a closed formula for the genus-one GW-invariants of a Calabi–Yau projective hypersurface and verify a recent mirror symmetry prediction for a sextic fourfold as a special case.

Article information

Source
Geom. Topol., Volume 12, Number 2 (2008), 1203-1241.

Dates
Received: 3 August 2007
Revised: 17 January 2008
Accepted: 27 February 2008
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513800071

Digital Object Identifier
doi:10.2140/gt.2008.12.1203

Mathematical Reviews number (MathSciNet)
MR2403808

Zentralblatt MATH identifier
1167.14009

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35] 53D99: None of the above, but in this section

Keywords
Gromov–Witten invariants mirror symmetry

Citation

Zinger, Aleksey. Standard versus reduced genus-one Gromov–Witten invariants. Geom. Topol. 12 (2008), no. 2, 1203--1241. doi:10.2140/gt.2008.12.1203. https://projecteuclid.org/euclid.gt/1513800071


Export citation

References

  • M Bershadsky, S Cecotti, H Ooguri, C Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993) 279–304
  • P Candelas, X C de la Ossa, P S Green, L Parkes, A pair of Calabi–Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991) 21–74
  • K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933–1048
  • A Gathmann, Gromov-Witten invariants of hypersurfaces, Habilitation thesis, Univ of Kaiserslautern, Habilitation thesis, University of Kaiserslautern (2003)
  • K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, Clay Math. Monographs 1, Amer. Math. Soc. (2003) With a preface by Vafa
  • A Klemm, R Pandharipande, Enumerative geometry of Calabi–Yau $4$–folds, to appear in Comm. Math. Phys.
  • J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: “Topics in symplectic $4$–manifolds (Irvine, CA, 1996)”, First Int. Press Lect. Ser. I, Int. Press, Cambridge, MA (1998) 47–83
  • J Li, A Zinger, On the genus-one Gromov–Witten invariants of complete intersections
  • D Maulik, R Pandharipande, New calculations in Gromov–Witten theory, to appear in PAMQ
  • D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887–918
  • R Pandharipande, Intersections of $\mathbb{Q}$–divisors on Kontsevich's moduli space $\bar M\sb {0,n}(\mathbb{P}\sp r,d)$ and enumerative geometry, Trans. Amer. Math. Soc. 351 (1999) 1481–1505
  • R Vakil, A Zinger, A natural smooth compactification of the space of elliptic curves in projective space, Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 53–59
  • R Vakil, A Zinger, A desingularization of the main component of the moduli space of genus-one stable maps into $\Bbb P\sp n$, Geom. Topol. 12 (2008) 1–95
  • D Zagier, A Zinger, Some properties of hypergeometric series associated with mirror symmetry, from: “Modular Forms and String Duality”, Fields Institute Communications 54, Amer. Math. Soc. Papers from the workshop held at BIRS
  • A Zinger, Reduced genus-one Gromov-Witten invariants
  • A Zinger, The reduced genus-one Gromov-Witten invariants of Calabi-Yau hypersurfaces
  • A Zinger, Enumeration of genus-two curves with a fixed complex structure in $\Bbb P\sp 2$ and $\Bbb P\sp 3$, J. Differential Geom. 65 (2003) 341–467
  • A Zinger, Enumeration of one-nodal rational curves in projective spaces, Topology 43 (2004) 793–829
  • A Zinger, Intersections of tautological classes on blowups of moduli spaces of genus-1 curves, Michigan Math. J. 55 (2007) 535–560